Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Non-Compact Groups. I. Classification of Non-Compact Real Simple Lie Groups and Groups Containing the Lorentz Group

A. O. Barut and R. Raczka
Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 287, No. 1411 (Sep. 28, 1965), pp. 519-531
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/2415038
Page Count: 13
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Non-Compact Groups. I. Classification of Non-Compact Real Simple Lie Groups and Groups Containing the Lorentz Group
Preview not available

Abstract

The classification of all simple real Lie groups is discussed and given explicitly in the form of tables. In particular four classes of groups are identified which contain the Lorentz group. These are the groups which leave bilinear forms in real, complex and quaternionic spaces invariant, and the unimodular group in n-dimension.

Page Thumbnails

  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522
  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528
  • Thumbnail: Page 
529
    529
  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531